Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (277 KB) | Metadata | Table of Contents | RSMUP summary
Volume 125, 2011, pp. 157–171
DOI: 10.4171/RSMUP/125-10

Published online: 2011-06-30

Tropical Open Hurwitz Numbers

Benoît Bertrand[1], Erwan Brugallé[2] and Grigory Mikhalkin[3]

(1) Université Paul Sabatier, Toulouse, France
(2) Ecole Polytechnique, Palaiseau, France
(3) Université de Genève, Switzerland

We give a tropical interpretation of Hurwitz numbers extending the one discovered in [CJM]. In addition we treat a generalization of Hurwitz numbers for surfaces with boundary which we call open Hurwitz numbers.

No keywords available for this article.

Bertrand Benoît, Brugallé Erwan, Mikhalkin Grigory: Tropical Open Hurwitz Numbers. Rend. Sem. Mat. Univ. Padova 125 (2011), 157-171. doi: 10.4171/RSMUP/125-10